# SDR UALA2011070103261

- Difficulty date: June 30, 2011
- Submitted: July 21, 2011
- Operation: Air carrier
- Aircraft: N210UA
- Make and model: Boeing 777222
- Aircraft serial: 30216
- Aircraft time: 40,988 hours, 8,976 cycles
- Engine: Pwa PW4077
- System (JASC): 2842 · Fuel Quantity Sensor
- Part: Processor
- Part number: 0335KPU01
- Part serial: 12
- Condition: Faulty
- Location: Fuel System
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WILL NOT TAKE FUEL.  PROCESSOR FOUND DEFECTIVE.  REPLACED FUEL QUANTITY PROCESSOR PER MM.  OPS OKAY.
